# SDR UALA2010092203518

- Difficulty date: September 21, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 46,453 hours, 12,931 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hinge
- Condition: Damaged
- Location: Overhead Bin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

13ABC BIN INOP.  NO EMERGENCY EQUIPMENT INSIDE.  REPLACED RT HINGE.
